Home > Research > Publications & Outputs > The chaotic-representation property for a class...

Electronic data

  • Belton1

    Final published version, 304 KB, PDF document


Text available via DOI:

View graph of relations

The chaotic-representation property for a class of normal martingales

Research output: Contribution to journalJournal articlepeer-review

<mark>Journal publication date</mark>1/11/2007
<mark>Journal</mark>Probability Theory and Related Fields
Issue number3-4
Number of pages20
Pages (from-to)543-562
Publication StatusPublished
<mark>Original language</mark>English


Suppose Z=(Zt)t ³ 0Z=(Zt)t0 is a normal martingale which satisfies the structure equation d[Z]t = (a(t)+b(t)Zt-) dZt + dtd[Z]t=((t)+(t)Zt−)dZt+dt
. By adapting and extending techniques due to Parthasarathy and to Kurtz, it is shown that, if α is locally bounded and β has values in the interval [-2,0], the process Z is unique in law, possesses the chaotic-representation property and is strongly Markovian (in an appropriate sense). If also β is bounded away from the endpoints 0 and 2 on every compact subinterval of [0,∞] then Z is shown to have locally bounded trajectories, a variation on a result of Russo and Vallois.

Bibliographic note

RAE_import_type : Journal article RAE_uoa_type : Pure Mathematics